PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 129-138
Tytuł artykułu

A sufficient condition for the existence of multiple periodic solutions of differential inclusions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
129-138
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Mathematisches Institut der Universität München, Theresienstraße 39, D-80333 München, Germany
Bibliografia
  • [1] R. Bader and W. Kryszewski, Fixed-point index for compositions of set-valued maps with proximally ∞-connected values on arbitrary ANR's, Set-Valued Analysis 2 (1994), 459-480.
  • [2] K. Deimling, Multivalued differential equations, de Gruyter, 1992.
  • [3] J. Dugundji, Modified Vietoris theorems for homotopy, Fund. Math. 66 (1970), 223-235.
  • [4] L. Górniewicz, Topological approach to differential inclusions, in: Topological Methods in Differential Equations and Inclusions, A. Granas, M. Frigon (eds.), NATO ASI Series C 472, Kluwer Academic Publ., 1995, 129-190.
  • [5] L. Górniewicz, A. Granas and W. Kryszewski, On the homotopy method in the fixed point index theory of multivalued mappings of compact ANR's, J. Math. Anal. Appl. 161 (1991), 457-473.
  • [6] L. Górniewicz, P. Nistri and P. Zecca, Control problems on closed subsets of $ℝ^n$ via feedback controls, Topol. Methods Nonlinear Anal., 2 (1993), 163-178.
  • [7] L. Górniewicz and S. Plaskacz, Periodic solutions of differential inclusions in $ℝ^n$, Bollettino U.M.I., (7), 7-A (1993), 409-420.
  • [8] D. M. Hyman, On decreasing sequences of compact absolute retracts, Fund. Math., 64 (1969), 91-97.
  • [9] M. A. Krasnosel'skiĭ and P. P. Zabreĭko, Geometrical methods of nonlinear analysis, Springer Verlag, 1984
  • [10] R. W. Leggett and L. R. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J., 28 (1979), 673-689.
  • [11] S. Plaskacz, On the solution sets for differential inclusions, Bollettino U.M.I., (7), 6-A (1992), 387-394.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.